Skip to main content
Article
Hybrid Proofs of the q-Binomial Theorem and other identities
Electronic Journal of Combinatorics
  • Dennis Eichhorn, University of California - Irvine
  • James McLaughlin, West Chester University of Pennsylvania
  • Andrew V. Sills, Georgia Southern University
Document Type
Article
Publication Date
3-11-2011
Publisher
Electronic Journal of Combinatorics
Citation Information
Dennis Eichhorn, James McLaughlin and Andrew V. Sills. "Hybrid Proofs of the q-Binomial Theorem and other identities" Electronic Journal of Combinatorics Vol. 18 Iss. 1 (2011) p. 1 - 21 ISSN: 1077-8926
Available at: http://works.bepress.com/james-mclaughlin/1/